# SDR DL76L090664

- Difficulty date: April 13, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 88,671 hours, 13,185 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T311020
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT PSV, THE NR 2 PYLON UPPER SPAR WEB CRACKED AT THE CUTOUTS FOR HYDRAULIC DRAIN AND SUPPLY LINES, AND THE PRESSURIZED FUEL LINE.
